Interesting ImagesMonitoring and Handing of 89Sr Injection Site Extravasation in a Patient With Breast CancerTang, Jiali MD; Fu, Xiaolin MD; Hu, Yishu BN; Zhang, Yiyuan BN; Shao, Fuqiang MDAuthor Information From the Department of Nuclear Medicine, Zigong First People's Hospital, Zigong, Sichuan, China. Received for publication January 31, 2020; revision accepted March 6, 2020. Conflicts of interest and sources of funding: This work is supported by the Open Program of Nuclear Medicine and Molecular Imaging Key Laboratory of Sichuan Province (number HYX19026), and Zigong Municipal Key Science and Technology Plan Project (number 2019YLSF25). None declared to all authors. Correspondence to: Fuqiang Shao, MD, Department of Nuclear Medicine, Zigong First People's Hospital, No. 42, Shangyihao 1st Branch, Ziliujing District, Zigong, Sichuan Province, 643000, China. E-mail: firstname.lastname@example.org. Clinical Nuclear Medicine: July 2020 - Volume 45 - Issue 7 - p 568-569 doi: 10.1097/RLU.0000000000003049 Buy Metrics Abstract Extravasation of various imaging tracers during administration was not a rare complication during nuclear medicine practice. However, the occurrence of extravasation of therapeutic radiopharmaceutical was rarely reported. Here we reported a 60-year-old woman with breast cancer and diffuse painful bone metastases who received strontium chloride (89SrCl2) therapy to palliate her bone pain. Accidental subcutaneous extravasation in the injection site occurred. The extravasated 89Sr was absorbed rapidly by arm elevation, squeezing a stress ball, local warming, and gently massaging. Follow-up results showed the patient's bone pain significantly relieved and her right arm remained normal. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.